# SDR IPXA2019062874810

- Difficulty date: May 23, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  SKIN WAS CORROSION AT STA. IXCW=17.0,  STRINGERS 14 & 15.  REPAIRED THE SKIN IAW EA 011-5730-01-A7795, REV I/R, AND EO MD11-5710-72976-A.  MAJOR.
